Structures localement plates isotropes des groupes de Lie
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 20 (1993) no. 1, p. 91-131
@article{ASNSP_1993_4_20_1_91_0,
     author = {Boyom, Nguiffo B.},
     title = {Structures localement plates isotropes des groupes de Lie},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 20},
     number = {1},
     year = {1993},
     pages = {91-131},
     zbl = {0777.53032},
     mrnumber = {1216000},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_1_91_0}
}
Boyom, Nguiffo B. Structures localement plates isotropes des groupes de Lie. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 20 (1993) no. 1, pp. 91-131. http://www.numdam.org/item/ASNSP_1993_4_20_1_91_0/

[1] C. Albert - P. Molino, Pseudogroupes de Lie, Tome 1, Collection Travaux en cours, Hermann Paris.

[2] L. Auslander, Simply transitive groups of affine motions, Amer. J. Math., 99 (1977), 215-222. | MR 447470 | Zbl 0357.22006

[3] N. Bourbaki, Chapitre 10, Algèbre homologique, Hermann Paris.

[4] Y. Carriere, Autour de la conjecture de Markus, Invent. Math., 95 (1989), 628-645. | MR 979369

[5] L.S. Charlap, Bieberbach groups and flat manifolds, Universitext Springer. | MR 862114 | Zbl 0608.53001

[6] C. Chevalley - S. Eillenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc., 63 (1948), 85-124. | MR 24908 | Zbl 0031.24803

[7] D. Fried - W. Goldman, Three dimensional affine crystallographic groups, Adv. in Math., 47 (1983), 1-49. | MR 689763 | Zbl 0571.57030

[8] D. Fried - W. Goldman - M. Hirsch, Affine manifolds with nilpotent holonomy, Comment. Math. Helv., 56 (1981), 487-523. | MR 656210 | Zbl 0516.57014

[9] C. Gerstenhaber, Deformation of Rings and Algebras, Ann. of Math., 19 (1964), 59-103. | MR 171807 | Zbl 0123.03101

[10] M. Goze - J.M. Bermudez, Algèbres de Lie rigides, Proceedings of the Koninklijke Nederlandse Akademie, 88 (1985), 397-415. | MR 820932 | Zbl 0577.17008

[11] J.L. Koszul, (a) Homologie et cohomologie des algèbres de Lie, Bull. Soc. Math. France, 78 (1950), 66-127. | Numdam | MR 36511 | Zbl 0039.02901

(b) Deformations des variétés localement plates, Ann. Inst. Fourier, 18 (1968), 103-114. | MR 239529

[12] J. Milnor, On the fundamental groups of complete affinely flat manifolds, Adv. in Math., 25 (1977), 178-187. | MR 454886 | Zbl 0364.55001

[13] Nguiffo B. Boyom, (a) The lifting problem for affine structure in nilpotent Lie groups, Trans. Amer. Math. Soc., 313 (1989), 347-379. | MR 935938 | Zbl 0672.53034

(b) Structures affines homotopes à zéro des groupes de Lie nilpotents, to appear in J. Differential Geom., 31 (1989).

(c) Structure affine des groupes de Lie résolubles, preprint Montpellier, Nov. 1989.

[14] A. Nijenhuis - W. Richardson, Deformation of Lie algebra structures, J. of Math. and Mech., (1967) 89-106. | MR 214636 | Zbl 0166.30202

[15] G. Rauch, Variation de structure d'algèbre de Lie, Thèse Doct. Sc., Orsay 1973.